MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: (b)(6).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that before the procedure, the acrobat-i stabilizer z sterile tubing is missing from the pack, making it impossible to use the kit because there are no suction tubes.A new device was used to complete the case.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw# (b)(4).Updated field: b4, g3, g6, h2, h3, h6, h11.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% visual inspection and function test during production.They all passed the inspection and function test which demonstrate the part assembly is integrated.2.Trend review: in the 12 months from (b)(6) 2025 to (b)(6) 2026 (date of event), the occurrence rate for the reported issue is found to be (b)(4) for acrobat-i c-om-10000/z/s, which is under anticipated occurrence rate.3.The defect photos of this device were provided by field service engineer on mar.11, 2026.According to these photos, it can be seen that the stabilizer, blades and container are all provided, but no tubing set was found.The manufacturing processes were reviewed and no deficiency indicating the reported failure was observed, which demonstrated the production processes are normal and all devices were packaged correctly.Since the whole tray is missing and no using details is available for review, the specific root cause is impossible to define.The ifu has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missing could be identified by customer before using, there was no patient involved, no ncmrs, rework, or deviations documented for the reported batch.Based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Reason for close: the investigation has been conducted.Mdr has been completed.The complaint file is completed.Comments: the defect photos of this device was provided by field service engineer.According to these photos, it can be seen that the stabilizer, blades and container are all provided, but no tubing set was found.The manufacturing processes were reviewed and no deficiency indicating the reported failure was observed, which demonstrated the production processes are normal and all devices were packaged correctly.Since the whole tray is missing and no using details is available for review, the specific root cause is impossible to define.The occurrence rate is (b)(4), which is under the anticipated (b)(4), the risk is considered as low.Ifu also has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missing could be identified by customer before using, there was no patient involved, and no consequences or impacts to the patient.There were no ncrs, rework, or deviations documented for the reported batch.- the trending will be monitored continuously.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24636302
Report Number2242352-2026-0000194
Device Sequence Number18317358
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000496490(17)270804
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000496490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown